# SDR GTIA2016110901655

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 9,089 hours, 4,162 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHUNK OF PLASTIC FELL OFF FO'S OXYGEN SQUEEZE (RED) HANDLE ON THE OXYGEN MASK.  REMOVED AND REPLACED OXYGEN MASK IAW AMM 35-12-41, OPS TESTED GOOD.
